Vol. 77, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Primitive extensions of Aronszajn spaces

Thomas M. Phillips

Vol. 77 (1978), No. 1, 233–242
Abstract

The concept of a primitive representative of a primitive sequence is used to describe an internal property of a space which permits the construction of a model for a completion of an arbitrary completable Aronszajn space. It is shown that all the members of countable collection of completions of a given space contain a copy of a single completion of this form.

Mathematical Subject Classification
Primary: 54E65, 54E65
Milestones
Received: 25 May 1977
Revised: 27 September 1977
Published: 1 July 1978
Authors
Thomas M. Phillips